# SDR FDEA202305100837

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141N516078
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM UNDER 1R DOOR DRAIN OAN ALONG FULL LENGTH HAS SURFACE   CORROSION IN SEVERAL SPOTS UNDER FLOOR PANEL 222MAF. REMOVED AND REPLACED INTERCOSTAL IAW B757 DWG 141N5160 REV CD
